Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on hyperquadratic continued fractions in characteristic 2 with partial quotients of degree 1

Tom 178 / 2017

Alain Lasjaunias Acta Arithmetica 178 (2017), 249-256 MSC: Primary 11J70; Secondary 11T55. DOI: 10.4064/aa8368-12-2016 Opublikowany online: 26 April 2017

Streszczenie

We describe a family of algebraic nonquadratic power series over an arbitrary finite field of characteristic 2, having a continued fraction expansion with all partial quotients of degree one. The main purpose is to point out a common origin with another analogous family in odd characteristic, previously studied by the author.

Autorzy

  • Alain LasjauniasInstitut de Mathématiques de Bordeaux
    CNRS-UMR 5251
    Talence 33405, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek